MathSciNet Relay Station
MathSciNet bibliographic data
MR1631116 (2000a:11169) 11R70 (11R37 19F15)
Hurrelbrink, Jürgen; Kolster, Manfred Tame kernels under relative quadratic extensions and Hilbert symbols. J. Reine Angew. Math. 499 (1998), 145–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement